×

zbMATH — the first resource for mathematics

Autour de la platitude. (French) Zbl 0174.33301

MathOverflow Questions:
Images and Monomorphisms of Schemes
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] AKIBA (T.) . - Remarks on generalized rings of quotients , Proc. Japan Acad., t. 40, 1964 , p. 801-806. Article | MR 31 #4807 | Zbl 0136.31404 · Zbl 0136.31404 · doi:10.3792/pja/1195522568 · minidml.mathdoc.fr
[2] AKIBA (T.) . - Remarks on generalized rings of quotients , II, J. Math. Kyoto Univ., t. 5, 1965 , p. 39-44. Article | MR 34 #185 | Zbl 0154.03402 · Zbl 0154.03402 · minidml.mathdoc.fr
[3] BALCERZYK (S.) . - On projective dimension of direct limit of modules , Bull. Acad. polon. Sc., Série Sc. math., astr. et phys., t. 14, 1966 , p. 241-244. MR 35 #2946 | Zbl 0158.28902 · Zbl 0158.28902
[4] BASS (H.) . - Big projective modules are free , Illinois J. Math., t. 7, 1963 , p. 24-31. Article | MR 26 #1341 | Zbl 0115.26003 · Zbl 0115.26003 · minidml.mathdoc.fr
[5] BASS (H.) . - Finistic dimension and a homological generalization of semiprimary rings , Trans. Amer. math. Soc., t. 95, 1960 , p. 466-488. MR 28 #1212 | Zbl 0094.02201 · Zbl 0094.02201 · doi:10.2307/1993568
[6] BASS (H.) . - K-theory and stable algebra . - Paris, Presses universitaires de France, 1964 (Institut des Hautes Études Scientifiques. Publications mathématiques, 22). Numdam | MR 30 #4805 | Zbl 0248.18025 · Zbl 0248.18025 · doi:10.1007/BF02684689 · numdam:PMIHES_1964__22__5_0 · eudml:103845
[7] BERNSTEIN (I.) . - On the dimension of modules and algebras , IX, Nagoya math. J., t. 13, 1958 , p. 83-84. Article | Zbl 0084.26602 · Zbl 0084.26602 · minidml.mathdoc.fr
[8] BESSERRE (A.) et MICALI (A.) . - Quelques résultats sur les algèbres universelles , C. R. Acad. Sc. Paris, t. 260, 1965 , p. 2658-2659. MR 30 #4796 | Zbl 0128.02204 · Zbl 0128.02204
[9] BOURBAKI (N.) . - Éléments de Mathématique . Livre II : Algèbre. - Paris, Hermann. · Zbl 1290.00001
[10] BOURBAKI (N.) . - Éléments de Mathématique . Livre III : Topologie générale. - Paris, Hermann. · Zbl 1290.00001
[11] BOURBAKI (N.) . - Éléments de Mathématique. Algèbre commutative . - Paris, Hermann. Zbl 0205.34302 · Zbl 0205.34302
[12] CHASE (S. U.) . - Direct products of modules , Trans. Amer. math. Soc., t. 97, 1960 , p. 457-473. MR 22 #11017 | Zbl 0100.26602 · Zbl 0100.26602 · doi:10.2307/1993382
[13] COHN (P. M.) . - On the free product of associative rings , Math. Z., t. 71, 1959 , p. 380-398. MR 21 #5648 | Zbl 0087.26303 · Zbl 0087.26303 · doi:10.1007/BF01181410 · eudml:169817
[14] FERRAND (D.) . - Annulateur et dual d’un module sur un anneau non intègre , C. R. Acad. Sc. Paris, t. 260, 1965 , p. 4295-4298. MR 32 #4157 | Zbl 0128.26003 · Zbl 0128.26003
[15] FERRAND (D.) . - Sur les modules qui sont limite projective de leurs localisés , C. R. Acad. Sc. Paris, t. 262, 1966 , série A, p. 609-611. MR 35 #2878 | Zbl 0141.03701 · Zbl 0141.03701
[16] FERRAND (D.) . - Épimorphismes d’anneaux et algèbres séparables , C. R. Acad. Sc. Paris, t. 265, 1967 , série A, p. 411-414. MR 39 #5628 | Zbl 0153.36701 · Zbl 0153.36701
[17] FERRAND (D.) . - Épimorphismes d’anneaux à source noethérienne et monomorphismes de schémas , C. R. Acad. Sc. Paris, t. 266, 1968 , série A, p. 319-321. MR 39 #197e | Zbl 0177.06401 · Zbl 0177.06401
[18] FERRAND (D.) . - Monomorphismes de schémas noethériens , Séminaire P. Samuel, 1967 - 1968 , n^\circ 7, 25 pages. Numdam | Zbl 0177.06301 · Zbl 0177.06301 · numdam:SAC_1967-1968__2__A7_0 · eudml:108787
[19] FLANDERS (H.) . - Tensor and exterior powers , J. of Algebra, t. 7, 1967 , p. 1-24. MR 35 #2919 | Zbl 0159.03701 · Zbl 0159.03701 · doi:10.1016/0021-8693(67)90064-6
[20] GODEMENT (R.) . - Topologie algébrique et théorie des faisceaux . - Paris, Hermann, 1958 (Act. scient. et ind., 1252 ; Publ. Inst. Math. Univ. Strasbourg, 13). MR 21 #1583 | Zbl 0080.16201 · Zbl 0080.16201
[21] GOVOROV (V. E.) . - Des modules plats [en russe] , Sibirs. mat. Z., t. 6, 1965 , p. 300-304. MR 30 #4799 | Zbl 0156.27104 · Zbl 0156.27104
[22] GROTHENDIECK (A.) . - Éléments de Géométrie algébrique . - Paris, Presses universitaires de France, 1960 à 1967 (Institut des Hautes Études Scientifiques. Publications mathématiques, 4, 8, 11, 17, 20, 24, 28 et 32). Numdam · numdam:PMIHES_1960__4__5_0
[23] HINOHARA (Y.) . - Projective modules over weakly noetherian rings , J. Math. Soc. Japan, t. 15, 1963 , p. 75-88. Article | MR 26 #5031 | Zbl 0113.26105 · Zbl 0113.26105 · doi:10.2969/jmsj/01510075 · minidml.mathdoc.fr
[24] HINOHARA (Y.) . - Supplement to “Projective modules over weakly noetherian rings” , J. Math. Soc. Japan, t. 15, 1963 , p. 474-475. Article | MR 32 #2447 | Zbl 0127.25903 · Zbl 0127.25903 · doi:10.2969/jmsj/01540474 · minidml.mathdoc.fr
[25] HOWIE (J. M.) et ISBELL (J. R.) . - Epimorphisms and dominions , II, J. of Algebra, t. 6, 1967 , p. 7-21. MR 35 #105b | Zbl 0211.33303 · Zbl 0211.33303 · doi:10.1016/0021-8693(67)90010-5
[26] ISBELL (J. R.) . - Epimorphisms and dominions , Proceedings of the Conference on categorical algebra [ 1965 ; La Jolla], p. 232-246. - Berlin, Heidelberg, New York, Springer-Verlag, 1966 . Zbl 0194.01601 · Zbl 0194.01601
[27] JENSEN (C. U.) . - A remark on flat and projective modules , Canad. J. Math., t. 18, 1966 , p. 943-949. MR 33 #7375 | Zbl 0144.02302 · Zbl 0144.02302 · doi:10.4153/CJM-1966-093-7
[28] JENSEN (C. U.) . - On cohomological dimension of rings with countably generated ideals , Math. Scand., Kobenhavn, t. 18, 1966 , p. 97-107. MR 34 #7611 | Zbl 0145.26605 · Zbl 0145.26605 · eudml:165945
[29] JENSEN (C. U.) . - Homological dimension of \aleph 0-coherent rings , Math. Scand., Kobenhavn, t. 20, 1967 , p. 56-60. MR 35 #2921 | Zbl 0147.28902 · Zbl 0147.28902 · eudml:165979
[30] KAPLANSKI (I.) . - Projective modules , Annals of Math., t. 68, 1958 , p. 372-377. Zbl 0083.25802 · Zbl 0083.25802 · doi:10.2307/1970252
[31] LAZARD (D.) . - Sur les modules plats , C. R. Acad. Sc. Paris, t. 258, 1964 , p. 6313-6316. MR 29 #5883 | Zbl 0135.07604 · Zbl 0135.07604
[32] LAZARD (D.) . - Algèbre symétrique et platitude , C. R. Acad. Sc. Paris, t. 264, 1967 , série A, p. 228-230. MR 36 #152 | Zbl 0146.26201 · Zbl 0146.26201
[33] LAZARD (D.) . - Disconnexités des spectres d’anneaux et des préschémas , Bull. Soc. math. France, t. 95, 1967 , p. 95-108. Numdam | MR 36 #6422 | Zbl 0158.03902 · Zbl 0158.03902 · numdam:BSMF_1967__95__95_0 · eudml:87103
[34] LAZARD (D.) . - Épimorphismes plats d’anneaux , C. R. Acad. Sc. Paris, t. 266, 1968 , série A, p. 314-316. MR 39 #197c | Zbl 0157.08404 · Zbl 0157.08404
[35] LAZARD (D.) . - Épimorphismes plats , Séminaire P. Samuel, 1967 - 1968 , n^\circ 4, 12 pages. Numdam | Zbl 0201.04601 · Zbl 0201.04601 · numdam:SAC_1967-1968__2__A4_0 · eudml:108784
[36] LAZARD (D.) . - Deux méchants épimorphismes , Séminaire P. Samuel, 1967 - 1968 , n^\circ 8, 5 pages. Numdam | Zbl 0189.03801 · Zbl 0189.03801 · numdam:SAC_1967-1968__2__A8_0 · eudml:108788
[37] MAZET (P.) . - Générateurs, relations et épimorphismes d’anneaux , C. R. Acad. Sc. Paris, t. 266, 1968 , série A, p. 309-311. MR 39 #197a | Zbl 0162.34202 · Zbl 0162.34202
[38] MAZET (P.) . - Caractérisation des épimorphismes par relations et générateurs , Séminaire P. Samuel, 1967 - 1968 , n^\circ 2, 8 pages. Numdam | Zbl 0174.07204 · Zbl 0174.07204 · numdam:SAC_1967-1968__2__A2_0 · eudml:108782
[39] MICALI (A.) . - Sur les algèbres universelles , Ann. Inst. Fourier, Grenoble, t. 14, 1964 , p. 33-88. Numdam | MR 31 #1275 | Zbl 0152.02602 · Zbl 0152.02602 · doi:10.5802/aif.173 · numdam:AIF_1964__14_2_33_0 · eudml:73843
[40] MICALI (A.) . - Algèbres intègres et sans torsion , Bull. Soc. math. France, t. 94, 1966 , p. 5-14. Numdam | MR 35 #2885 | Zbl 0142.28703 · Zbl 0142.28703 · numdam:BSMF_1966__94__5_0 · eudml:87088
[41] MICALI (A.) , SALMON (P.) et SAMUEL (P.) . - Intégrité et factorialité des algèbres symétriques , Atas do IV^\circ Coloquio Brasileiro de Matematica [ 1963 ; Poços de Caldas], p. 61-76. - Sao Paulo, 1965 . Zbl 0142.00801 · Zbl 0142.00801
[42] NAGATA (M.) . - A treatise on the 14th problem of Hilbert , Mem. Coll. Sc. Univ. Kyoto, Series A, t. 30, 1956 , p. 57-70 ; t. 30, 1957 , p. 197-200. Article | Zbl 0089.02501 · Zbl 0089.02501 · minidml.mathdoc.fr
[43] NAGATA (M.) . - On the fourteenth problem of Hilbert . - Bombay, Tata Institute, 1965 (Tata Institute of Fundamental Research. Lectures on Mathematics, 31). MR 35 #6663 | Zbl 0182.54101 · Zbl 0182.54101
[44] OLIVIER (J.-P.) . - Anneaux absolument plats universels et épimorphismes d’anneaux , C. R. Acad. Sc. Paris, t. 266, 1968 , série A, p. 317-318. MR 39 #197d | Zbl 0157.08403 · Zbl 0157.08403
[45] OLIVIER (J.-P.) . - Anneaux absolument plats universels et épimorphismes à buts réduits , Séminaire P. Samuel, 1967 - 1968 , n^\circ 6, 12 pages. Numdam | Zbl 0162.05701 · Zbl 0162.05701 · numdam:SAC_1967-1968__2__A6_0 · eudml:108786
[46] OLIVIER (J.-P.) . - Le foncteur T\infty , globalisation du foncteur T , Séminaire P. Samuel, 1967 - 1968 , n^\circ 9, 10 pages. Numdam | Zbl 0181.04901 · Zbl 0181.04901 · numdam:SAC_1967-1968__2__A9_0 · eudml:108789
[47] RAYNAUD (M.) . - Un critère d’effectivité de descente , Séminaire P. Samuel, 1967 - 1968 , n^\circ 5, 22 pages. Numdam | Zbl 0165.24002 · Zbl 0165.24002 · numdam:SAC_1967-1968__2__A5_0 · eudml:108785
[48] RICHMANN (F.) . - Generalized quotient rings , Proc. Amer. math. Soc., t. 16, 1965 , p. 794-799. MR 31 #5880 | Zbl 0145.27406 · Zbl 0145.27406 · doi:10.2307/2033925
[49] ROBY (N.) . - Sur les épimorphismes de la catégorie des anneaux , C. R. Acad. Sc. Paris, t. 266, 1968 , série A, p. 312-313. MR 39 #197b | Zbl 0168.29002 · Zbl 0168.29002
[50] ROBY (N.) . - Diverses caractérisations des épimorphismes , Séminaire P. Samuel, 1967 - 1968 , n^\circ 3, 12 pages. Numdam | Zbl 0175.03702 · Zbl 0175.03702 · numdam:SAC_1967-1968__2__A3_0 · eudml:108783
[51] Séminaire P. Samuel : Algèbre commutative, 1967 - 1968 : Les épimorphismes d’anneaux. - Paris, Secrétariat mathématique, 1968 . Numdam | Zbl 0159.00101 · Zbl 0159.00101 · numdam.org:80
[52] SERRE (J.-P.) . - Modules projectifs et espaces fibrés à fibre vectorielle , Séminaire Dubreil-Pisot : Algèbre et Théorie des nombres, 11e année, 1957 - 1958 , n^\circ 23, 18 pages. - Paris, Secrétariat mathématique, 1959 . Numdam | Zbl 0132.41202 · Zbl 0132.41202 · numdam:SD_1957-1958__11_2_A9_0 · eudml:111153
[53] SILVER (L.) . - Non commutative localizations and applications , J. of Algebra, t. 7, 1967 , p. 44-76. MR 36 #205 | Zbl 0173.03305 · Zbl 0173.03305 · doi:10.1016/0021-8693(67)90067-1
[54] MERKER (J.) . - Idéaux faiblement associés , Bull. Sc. math., t. 93, 1969 , p. 15-21. MR 40 #132 | Zbl 0176.00102 · Zbl 0176.00102
[55] HEINZER (W.) et OHM (J.) . - Nœtherian and non-nœtherian commutative rings , Trans. Amer. math. Soc. (à paraître). · Zbl 0223.13017
[56] QUENTEL (Y.) . - Sur la compacité du spectre minimal d’un anneau (à paraître). Numdam | Zbl 0215.36803 · Zbl 0215.36803 · numdam:BSMF_1971__99__265_0 · eudml:87167
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.